On radial limit functions for entire solutions of second order elliptic equations in R2.

Título inglés On radial limit functions for entire solutions of second order elliptic equations in R2.
Título español Funciones límites radiales para soluciones completas de ecuaciones elípticas de segundo orden en R2.
Autor/es Boivin, André ; Paramonov, Peter V.
Organización Dep. Math. Univ. Western Ontario, London (Ontario), Canadá;Mech. Math. Fac. Moscow State "Lomonosov" Univ., Moscú, Rusia
Revista 0214-1493
Publicación 1998, 42 (2): 509-519, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Given a homogeneous elliptic partial differential operator L of order two with constant complex coefficients in R2, we consider entire solutions of the equation Lu = 0 for which
limr→∞ u(re) =: U(e)
exists for all φ Î [0; 2π) as a finite limit in C. We characterize the possible "radial limit functions" U. This is an analog of the work of A. Roth for entire holomorphic functions. The results seems new even for harmonic functions.
Clasificación UNESCO 120220
Palabras clave español Operadores elípticos ; Funciones analíticas ; Ecuaciones de segundo orden ; Ecuaciones diferenciales elípticas
Código MathReviews MR1676041
Icono pdf Acceso al artículo completo